BibTeX record journals/toms/KindermanM77

download as .bib file

@article{DBLP:journals/toms/KindermanM77,
  author    = {Albert J. Kinderman and
               John F. Monahan},
  title     = {Computer Generation of Random Variables Using the Ratio of Uniform
               Deviates},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {257--260},
  year      = {1977},
  url       = {https://doi.org/10.1145/355744.355750},
  doi       = {10.1145/355744.355750},
  timestamp = {Wed, 14 Nov 2018 10:12:56 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/toms/KindermanM77},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics